Tamiflu causes girl of six to hallucinate, jumps out of window.
get link Many households contain Tamiflu, the anti flu medication and many people rely on it to help them get through the day when flu strikes, as it has done in many communities the past few weeks.
follow url But one family are urging others to take extra precautions if giving the medicine to children, as their six year old girl suffered from a severe reaction to the medicine which caused her to hallucinate and jump out of a window, in what the family believe was as an attempt to seriously hurt herself.
binäre optionen stop loss The flu has taken hold of many towns recently, and seems to be worse than ever. As people look for the best solutions they can find to make themselves and their families feel better, Tamiflu is often to given to children when they are in discomfort from the flu.
marketsworld paysafecard The family in question wish to remain anonymous, but state that they went through a terrifying ordeal with their six year old daughter who suffered severe hallucinations after taking the medicine.
australian law dating “The second story window was open, which is in her bedroom, and she used her desk to climb up onto it, and she was about to jump out the window when my wife came up and grabbed her,”
After taking her to the hospital they were informed by the doctor that nervous system problems such as psychosis can occur sometimes as a side effect of taking Tamiflu, something they were not aware of at the time of giving it to their child.
http://www.ecoshelta.com/?kampys=operazioni-binarie-senza-deposito&aa0=0a Physician Dr. Glenn Hardesty said:
“It can happen,” “Less than one percent is what’s listed in the datasheet. I’ve been in practice 20 years, and I haven’t seen that particular complication.”
Hardesty went on to say that these severe side effects are written in the small print of the medication leaflet, but with many types of medication, the side effects listed are numerous, and many people only really pay attention to the ‘common’ side effects.
http://divipiso.com/rtyre/279 The girls father said:
“I don’t think the 16 hours of symptom relief from the flu is worth the possible side effects that we went through,”
“Know that side effects are there for a reason. They’re written down for a reason. I guess they can happen, and we got the short end of the stick,”
ABC also reported that the family have since sent a letter to the FDA explaining what happened to them, in the hope that it will raise awareness and to prevent it happening to other families in the future.